# SDR FDEA201803200741

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 50,195 hours, 22,932 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO LANDING TE FLAP DISAGREE APPEARED ON EICAS.  FLAPS WOULD NOT MOVE, STUCK ABOUT 22. EXECUTED MISSED APPROACH AND FOLLOWED QRH. UNEVENTFUL LANDING AFTER DECLARING EMERGENCY. PERFORMED BITE TO FSEU NR 1, NR 2, & NR 3 AND CYCLED SEVERAL TIMES FLAPS/SLATS, IAW FIM 27-51-00 FIG107. NO CURRENT FAULTS FOUND. OK FOR SERVICE.
